02-24-2005, 09:00 PM #1New Member
- Join Date
- Feb 2005
Cycle problem? Dry Skin? Allergic reaction? Need help...
Four days ago out no where at the gym my skin started itching everywhere to unbearable point. I went home took a quick shower and relaxed the itching calm down but didnt go away. I woke up in the middle of that night with extreme itching. I took bendrayl went to sleep. The next day I had slight itching took bendrayl and for the most part it was gone. This morning I woke up again itching but not to the extreme like I was 2 days ago. The side of my back, lower adbomen, feet and legs are itching.
I was taking sustanon for my first 5 weeks 250MG once a wk. YES I know my mistake. Since then I been taking 125 mg EOD (500 mg a wk)
So I have narrowed this down to 3 possibilities:
1) Dry skin
2) An allergic reaction
3) Scabies or some kind of skin parasite
Dry skin... Well I dont have any real rashes except one on my neck. Also would dry skin just hit me or anyone like a ton of bricks like it did to me at the gym?
An allergic reaction? Well I ruled this out because by now the roids would bothered me alot earlier if it was. If it was food I would have hives...
Scabies... Possibly but according to it I would have more symptoms. It takes 4 to 6 wks for the first time infection to see symptoms.
BTW: I do have a doctors appt tomorrow but I am considering waiting this out I do not want anything on my medical records.
Check out this link about telling your doctor about using...
02-24-2005, 09:50 PM #2
my guess would be a allergic reaction. you may want to think about what you did diff food soaps anything. if you go to the doc they will want to know everything and may want to take a bllod test, plus if they give you something it may react to the juice.
challenge me and i will succeed
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)